0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Sinutab Non Drowsy Tablets

Previous

Benylin Cold And Flu Max

Day Nurse Capsules 20s

Quick Overview

Day Nurse Capsules 20s provide symptomatic relief for colds and flus without having a drowsy effect. It contains the active ingredients paracetamol, pseudoephedrine, and pholcodine. Complete daytime relief. Aches, Pains, Blocked or runny nose, Sore throat
Headache, Tickly cough

Availability: In stock

£4.49

Details

Day Nurse Capsules 20s provide symptomatic relief for colds and flus without having a drowsy effect. It contains the active ingredients paracetamol, pseudoephedrine, and pholcodine. Complete daytime relief. Aches, Pains, Blocked or runny nose, Sore throat Headache, Tickly cough

Additional Information

Ingredients Day Nurse Capsules contain: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg and Pholcodine 5 mg. Also Includes (E 129).
Pack Size 20 Capsules
Usages and Instructions How to take Day Nurse Capsules: Take during the day. Adults and children over 12 years: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time Paracetamol-containing product at bedtime. Children 6 to 12 years: 1 capsule, to be taken with a drink every 4 hours, up to a maximum of 3 doses in 24 hours, if needed. Do not give to children under 6 years.
Possible Side Effects Possible side effects Day Nurse Capsules: Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.
Warning Caution when using Day Nurse Capsules: Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Do not take if you are pregnant or breast feeding. Contains paracetamol. Do not take with any other paracetamol-containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma. If symptoms persist consult your doctor. Possible side effects whilst taking Day Nurse Capsules: Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heartbeat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review